Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2936334 PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Distribution of linear statistics of singular values of the product of random matrices
Götze F, Naumov A, Tikhomirov A (2017)
Bernoulli 23(4B): 3067-3113.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917110
LIMIT THEOREMS FOR TWO CLASSES OF RANDOM MATRICES WITH DEPENDENT ENTRIES
Götze F, Naumov AA, Tikhomirov AN (2015)
THEORY OF PROBABILITY AND ITS APPLICATIONS 59(1): 23-39.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795793
ASYMPTOTIC DISTRIBUTION OF SINGULAR VALUES OF POWERS OF RANDOM MATRICES
Alexeev N, Götze F, Tikhomirov A (2010)
LITHUANIAN MATHEMATICAL JOURNAL 50(2): 121-132.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Fuss-Catalan"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung